# SDR FXGA201931011901

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9
- Aircraft serial: 47413
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN JUST AFT OF STA 756 AT LONGERON 29R EXFOLIATION CORROSION REPAIR.  FUSELAGE SKIN JUST AFT OF STA 756 AT LONGERON 29R WAS FOUND TO HAVE EXFOLIATION CORROSION.  REPAIR FUSELAGE SKIN JUST AFT OF STA 756 AT LONGERON 29R.
